# SDR SWAA2016060252205

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 42,426 hours, 24,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101110
- Condition: Inoperative
- Location: Row 12 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EXIT LIGHT INOPERATIVE AT ROW 12 DEF.  R & R LIGHT ASSEMBLY IAW MM.
